# SDR CWQR20150119004

- Difficulty date: January 19, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 11,085 hours
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Tube
- Part number: 665420440
- Condition: Leaking
- Location: Anti-Ice Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND SLIGHT DISCOLORATION ON COWLING ASSEMBLY.  INSPECTED & FOUND THE TWO FLEX JOINTS ON THE ENG INLET ANTI-ICE TUBE ASSEMBLY WERE LEAKING.  THE FLEX JOINTS ARE NOT REPAIRABLE, SO THE ENTIRE TUBE ASSEMBLY WILL BE REPLACED.  SERVICE CONDITION REPORT  3707948 HAS BEEN SENT.
